# SDR CALA2018110302256

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10074
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO LT FRAME UPPER FLANGE AT STA 1320 ABOVE STR 26L. ACCOMPLISHED CAT B REPAIR PER SRM 53-00-07 REPAIR 5 FIGURE 201 PAGE 201.
